# SDR CALA2023022400546

- Difficulty date: February 24, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 91,005 hours, 35,012 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Switch
- Part number: 40059534700
- Part serial: NA
- Condition: Failed
- Location: Yellow Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

HYD Y RSVR LO LVL ECAM 15000 FT FOUND YELLOW OVER SERVICED, DRAINED TO PROPER LEVEL, AND INDICATION, COMPLIED WITH DDP REQUIREMENTS PLACED ON MEL, ACFT OK TO CONTINUE SERVICE REQUESTING TOMC MEL APPROVAL FOR THE RESEVOIR LOW LEVEL WARNING OK TO DEFER YELLOW RESERVOIR LO LEVEL ECAM WARNING PER MEL 2930JJ PICTURE UPDATE ADD EMPLOYEE NUMBER UPDATE REF TSM TASK 29-13-00-810-801-A. ADD EMP:U238920 REMOVED Y HYD SYS LOW LEVEL SWITCH REF AMM 29-13-41-000-004A. INSTALLER LOW LEVEL SWITCH OF THE YELLOW HYDRAULIC SYSTEM IAW AMM 29-13-41-400-004-A.  PARTS USED:  40-0595-3-4700,QTY :1 00-0586-3-0857,QTY :1  18-2934-3-0001,QTY :1  00-0585-3-0459,QTY :1  31-3350-9-9001,QTY :1 ADD EMP:U094480 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1864866  SN OFF 1054 IPC REFERENCE # 29-13-41
